# SDR C2XA08SH040

- Difficulty date: February 29, 2008
- Submitted: March 1, 2008
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 13,763 hours, 7,351 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569009410
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK IT WAS FOUND THAT THE RT AILERON PCA ACTUATOR ATTACHMENT FITTING ON THE AILERON SPAR HAD MIGRATED HAT BUSHINGS.  MAINTENANCE REMOVED AND REPLACED THE FITTING IAW CONTINENTAL EXPRESS EC5750-01177.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
